# SDR USAABB02122

- Difficulty date: July 22, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2210 · Autopilot System
- Part: Throttle
- Condition: Malfunctioned
- Location: Auto Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 11 - APPROXIMATELY THREE HOURS INTO THE FLIGHT, AT FL350, THE AUTO THROTTLES WENT TO IDLE DETENT.  MAINTENANCE PERFORMED A FUNCTIONAL CHECK OF THE AUTO THROTTLE SYSTEM.  NO FAULTS WERE FOUND.  (M)
